Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 9, Pages 627-641
http://dx.doi.org/10.1155/S0161171200004968

On coincidence and common fixed points of nearly densifying mappings

1Department Of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
2Department Of Applied Mathematics, Changwon National University, Changwon 641-773, Korea

Received 7 February 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu and Jeong Sheok Ume, “On coincidence and common fixed points of nearly densifying mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 9, pp. 627-641, 2000. https://doi.org/10.1155/S0161171200004968.